17-year-old basketball player ‘died suddenly’

This story was originally published by the WND News Center.

Authorities in Wyoming say a 17-year-old basketball player has “died suddenly,” and they suspect it might have been due to an injury.

report from the Blaze identified the athlete as Max Sorenson and revealed he died unexpectedly at his home Dec. 26.

He was taken by Campbell County Memorial Hospital where he was pronounced dead.

Authorities said they were not investigating the death as a homicide, suicide or because of illegal drugs.

Instead, the report said, the suspected cause is peritonitis, and an autopsy was being conducted to confirm.

Campbell County Coroner Paul Wallem explained to the Cowboy State Daily that it appears to be the condition that develops when, the Mayo Clinic explains, the thin layer of tissue inside the abdomen is inflamed, possibly because of liver or kidney disease or cirrhosis, appendicitis, Crohn’s disease or a “rupture” as from an injury.

Tests are being done, Wallem said.

The obituary said the teen died because of “complications from injuries sustained playing basketball.”

The memorial explained, “Max had an incredible work ethic and was very disciplined. His focus was evidenced by his achievements at school, on the basketball court, at church and in his social activities. Even more important than those successes were his welcoming smile, kind eyes, curly locks and loving personality, which made friendship with him easy and comfortable and was felt by everyone.”

It added, “Max loved basketball and in particular he loved his teammates, coaches, and the chance to travel to various locations to play. He was a member of the varsity basketball team at Thunder Basin High School and looked forward to helping the Bolts to a repeat Wyoming state championship in 2023.”

WND already has reported that hundreds of young people, many athletes, have died after getting the experimental COVID shots.

Harvard Med has concluded that the spike antigen in the shot itself could be a trigger for the often-fatal condition.

A report from Just the News explained that, “Fact-checkers and Big Tech lost another round with purported COVID-19 misinformation this week, when an American Heart Association journal published research suggesting the spike protein used in mRNA vaccines can harm some people.”

The report explained it was a peer-reviewed study in Circulation that looked at the cases of 16 adolescents and young adults hospitalized in Massachusetts with the heart ailment after getting vaxxed.

“All had ‘markedly elevated levels of full-length spike protein’ in their blood,’ unbounded by antibodies,” the study found.

Latest News